Induced representation of affine Hecke algebras and canonical bases of quantum groups

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Author(s)

Department/unit(s)

Publication details

Title of host publicationStudies in Memory of Issai Schur
DatePublished - 2003
Pages115-153
Number of pages39
PublisherSpringer-verlag
EditorsAnthony Joseph, Anna Melnikov, Rudolf Rentschler
Volume210
Original languageEnglish
ISBN (Print)978-0-8176-4208-2

Publication series

NameProgress in Mathematics
PublisherBirkhauser
Volume210

Abstract

A criterion of irreducibility for induction products of evaluation modules of type A affine Hecke algebras is given. It is derived from multiplicative properties of the canonical basis of a quantum deformation of the Bernstein-Zelevinsky ring.

    Research areas

  • algebra, math physics, representation theory

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations